MathSciNet Relay Station
MathSciNet bibliographic data
MR2040687 11A67 (11K16)
Drmota, Michael; Steiner, Wolfgang The Zeckendorf expansion of polynomial sequences. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 439–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement